# SDR SIMA201124906

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 23,110 hours, 21 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 312
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2997 THE CREW REPORTED THE NR 1 WINDSHIELD HEAT 1 FAILED IN CRUISE.  THE CREW ELECTED TO RETURN TO MLM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED CAPTAINS WINDSHIELD TEMPERTURE CONTROLLER PER AMM 30-42-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
